# SDR SWAA2022122975200

- Difficulty date: November 23, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 231XF UPPER SKIN SURFACE PEELING.   REMOVED FLOOR PANEL 231XF IAW AMM-53-21-00-000-801.   INSTALLED A NEW FLOOR PANEL IAW AMM 53-21-00-400-801.
